Has had this pain for many years. Now the pain is severe and occurs everyday. Loritab 10 is taken about 3 times per day, but the pain is still almost unbearable and can't sleep for the pain. Please someone help?
Possibly it could be nerve damage. I've had EMG's done, or Nerve Conduction Studies that show if there is nerve damage. This is done by a Neurologist. Also it could be vein problems. I've had the outer veins in my legs closed off (it's a really easy procedure) and that helped the pain in my legs some. You see a Vein Specialist for that and they use ultrasound to see the condition of your veins and if the valves are functioning correctly. I hope this helps -
I hate to even mention this, but if you have been on 3 lortab 10 for years, you may be getting a tolerance for that dose and be experiencing opiate withdrawal as well. Sometime people become medically dependent and the tolerance still goes up, leg, hip and thigh pain can be an early symptom of opiate withdrawal. No judgment or accusation, could be the nerve damage Lady ElizaJane just mentioned. With your drs permission, you can suggest trying a longer acting med or a bit more lortab to see if this will help the pains d make mention of possible nerve damage too, so that might be considered.
Ever had M.R.I on his back I have bad pain from my hips to my knees is one side worse than other if it is could be disk n his back it will put a good man down my hurt so bad want to just sat down & cry I on 3 40mg oxcycotin er a day HOPE THIS HELP IT HELL IN PAIN ALL OF THE TIME GODBLESS
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So, I've got this new back pain and I'm still pretty young @ 26. I haven't picked up anything heavy?
Posted 15 Apr 2011 • 3 answers
Posted 3 Aug 2011 • 3 answers
Posted 2 Nov 2011 • 7 answers
Posted 30 Dec 2013 • 5 answers
Posted 3 Nov 2015 • 1 answer